# SDR 99FDEA00219

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65184156
- Condition: Gouged
- Location: Bs 309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-224-03) AND GOUGE ON VERTICAL WEB NEAR RT TRUNNION BOLT HOLE BS 309, RBL 14, WL 169.
